Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 577, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 21, 2009, 1:23 AM CDT for 4 counties in Oklahoma. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2009, 1:23 AM CDT (06:23 UTC)
- Expired
- Jul 21, 2009, 2:30 AM CDT
- In force
- 67 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Garfield County, OK, Grant County, OK, Kay County, OK, Noble County, OK
The radar
The Vance AFB radar (KVNX), 101 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 8:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 6.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3054 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOUN 210623
SVROUN
OKC047-053-071-103-210730-
/O.NEW.KOUN.SV.W.0577.090721T0623Z-090721T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
123 AM CDT TUE JUL 21 2009
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
SOUTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
SOUTHERN KAY COUNTY IN NORTHERN OKLAHOMA...
NOBLE COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 230 AM CDT
* AT 123 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST
OF KAW LAKE TO PONCA CITY TO 5 MILES SOUTH OF LAMONT...MOVING
SOUTHEAST AT 45 MPH.
HAZARDS IN THE WARNING INCLUDE...
DESTRUCTIVE WIND GUSTS TO 70 MPH...
* LOCATIONS IN THE WARNING INCLUDE BILLINGS...CERES...COVINGTON...
GARBER...HAYWARD...HUNTER...KAW CITY...KAW LAKE...LAMONT...
LUCIEN...MARLAND...MORRISON...PERRY...PONCA CITY...RED ROCK...
SOONER LAKE AND TONKAWA.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 180 AND 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3679 9674 3675 9682 3675 9689 3669 9694
3669 9706 3660 9704 3661 9691 3658 9688
3655 9690 3651 9703 3635 9702 3634 9692
3627 9691 3627 9715 3618 9718 3618 9761
3667 9770 3675 9717 3694 9675
TIME...MOT...LOC 0623Z 323DEG 38KT 3683 9674 3668 9710
3661 9756
$$2 follow-up statements
000
WWUS54 KOUN 210659
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
159 AM CDT TUE JUL 21 2009
OKC071-210709-
/O.CAN.KOUN.SV.W.0577.000000T0000Z-090721T0730Z/
KAY OK-
159 AM CDT TUE JUL 21 2009
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHERN
KAY COUNTY...
LAT...LON 3660 9690 3658 9688 3656 9689 3651 9703
3639 9703 3635 9702 3633 9692 3627 9691
3627 9715 3618 9718 3618 9761 3656 9767
3652 9729 3661 9692
TIME...MOT...LOC 0659Z 311DEG 36KT 3642 9700 3630 9727
3634 9760
$$
OKC047-103-210730-
/O.CON.KOUN.SV.W.0577.000000T0000Z-090721T0730Z/
GARFIELD OK-NOBLE OK-
159 AM CDT TUE JUL 21 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NOBLE AND EASTERN GARFIELD COUNTIES...
AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SOONER LAKE TO PERRY
TO 3 MILES NORTHWEST OF COVINGTON...MOVING SOUTHEAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE BILLINGS...CERES...COVINGTON...
GARBER...HAYWARD...LUCIEN...MARLAND...MORRISON...PERRY...RED ROCK
AND SOONER LAKE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 180 AND 202.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3660 9690 3658 9688 3656 9689 3651 9703
3639 9703 3635 9702 3633 9692 3627 9691
3627 9715 3618 9718 3618 9761 3656 9767
3652 9729 3661 9692
TIME...MOT...LOC 0659Z 311DEG 36KT 3642 9700 3630 9727
3634 9760
$$000
WWUS54 KOUN 210717
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
217 AM CDT TUE JUL 21 2009
OKC047-103-210727-
/O.CAN.KOUN.SV.W.0577.000000T0000Z-090721T0730Z/
GARFIELD OK-NOBLE OK-
217 AM CDT TUE JUL 21 2009
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NOBLE AND
EASTERN GARFIELD COUNTIES...
THE STORMS HAVE WEAKENED... BUT SMALL HAIL AND GUSTY WINDS MAY STILL
OCCUR.
LAT...LON 3660 9690 3658 9688 3656 9689 3651 9703
3639 9703 3635 9702 3633 9692 3627 9691
3627 9715 3618 9718 3618 9761 3656 9767
3652 9729 3661 9692
TIME...MOT...LOC 0717Z 311DEG 36KT 3630 9683 3618 9710
3622 9743
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 12:10 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 21, 12:10 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1210 AM CDT TUE JUL 21 2009 .AVIATION...FAIRLY WIDESPREAD TSTMS CONTINUE TO MOVE SOUTHWARD FROM NRN OK. ALTHOUGH EVOLUTION OF CONVECTIVE COMPLEX HAS NOT BEEN AS EXPECTED...TIMING OF TSTMS LOOKS TO BE PRETTY GOOD. WITH STORM COVERAGE INCREASING...CONFIDENCE IN LOWER TEMPO CONDITIONS HAS INCREASED. SOME POST FRONTAL MVFR CIGS WILL PERSIST INTO TUESDAY MORNING...MAINLY AT OKC/OUN AND PNC. && .PREV DISCUSSION... /ISSUED 738 PM CDT MON JUL 20 2009/ .DISCUSSION...TSTMS BEGINNING TO INCREASE ACROSS KS IN VCNTY OF SURFACE BOUNDARIES. WILL ADJUST ORIENTATION OF THE POPS FOR TONIGHT GIVEN THE EXPECTED EVOLUTION OF CONVECTIVE COMPLEX AND WILL KEEP HIGHEST POPS IN NCNTRL OK. WILL ALSO TRIM POPS BACK IN SWRN PARTS OF THE FA WHERE WARM MID LEVEL TEMPS WILL WORK AGAINST MORE SIDESPREAD DEVELOPMENT. && .PREV DISCUSSION... /ISSUED 645 PM CDT MON JUL 20 2009/ AVIATION...DIFFICULT TO PICK OUT THE BEST MODEL SIGNAL FOR THUNDERSTORM ORGANIZATION AND TIMING. OUR BEST ESTIMATE FOLLOWS CLOSE TO THE NAM SIMULATED REFLECTIVITY. EXPECT THE LOW LEVEL JET TO INITIATE SCATTERED THUNDER NEAR A WARM FRONT IN NORTH CENTRAL AND CENTRAL OK FROM 1-4 UTC. MEANWHILE...SHARP UPPER FORCING SHOULD RESULT IN AN ORGANIZED MCS OVER KANSAS...THAT WILL SWEEP THROUGH NORTHERN AND CENTRAL OKLAHOMA OVERNIGHT. WE HAVE INDICATED PASSAGE OF BOTH AN OUTFLOW BOUNDARY AND COLD FRONT IN MOST TAFS. THUNDER WILL BE MORE SPARSE AT WESTERN SITES...CAPPED BY +14 C AIR AT 700 MB. BURKE PREV DISCUSSION... /ISSUED 342 PM CDT MON JUL 20 2009/ DISCUSSION... COLD FRONT WILL BE MOVING SOUTH INTO OKLAHOMA THIS EVENING AND THROUGH THE ENTIRE CWA BY TOMORROW AFTERNOON. EXPECT ONE OR MORE THUNDERSTORM COMPLEXES ACROSS THE PLAINS TONIGHT AND OVERNIGHT. STRONGEST SIGNAL IN ISENTROPIC ANALYSIS IS TO THE NORTHEAST OF THE NORMAN CWA. MODELS SHOW SOME DEVELOPMENT SOUTHWEST ALONG/AHEAD OF THE FRONT TOWARD THE NORTHEAST CORNER OF THE CWA BUT LOW LEVEL FLOW ABOVE THE SURFACE IS VEERED SO AM UNSURE HOW HIGH THE CHANCES OR HOW WIDESPREAD THE COVERAGE WILL BE. THE OTHER SIGNAL IS OF STORMS MOVING SOUTH INTO WESTERN OKLAHOMA AND HAVE SOMEWHAT HIGHER POPS OUT WEST FOR THIS SCENARIO. MANY OF THE MODELS SHOW THE AREA FROM CENTRAL INTO SOUTH CENTRAL AND SOUTHEAST OKLAHOMA BEING BETWEEN COMPLEXES AND THEREFORE HAVE LOWER POPS ALONG THIS AXIS... BUT WITH THE NORTHWEST FLOW PATTERN AND THE ADDED SUPPORT OF THE FRONT... WILL SEE HOW PRECIPITATION DEVELOPS AND EVOLVES THIS EVENING AND ADJUST FROM THERE. STORM COMPLEXES MAY STILL BE AFFECTING PORTIONS OF THE AREA TUESDAY MORNING BUT THEN WILL BE MOVING OUT OF THE AREA. SOMEWHAT LOWER TEMPERATURES ARE EXPECTED TOMORROW BEHIND THE COLD FRONT. STORM COMPLEXES FROM THE HIGHER TERRAIN WILL MAINLY AFFECT AREAS WEST OF THE CWA TUESDAY NIGHT THROUGH WEDNESDAY NIGHT... BUT HAVE ADDED LOW POPS SOUTHWEST FOR THE POSSIBILITY OF THE EASTERN EDGE OF A COMPLEX MOVING INTO THE AREA. OTHERWISE WE REMAIN UNDER A NORTHWEST FLOW PATTERN THROUGH THE EXTENDED WITH VARIOUS SHORTWAVES MOVING SOUTH THROUGH THE FLOW. PREDICTABILITY OF SPECIFIC WAVES ALWAYS PRESENT A CHALLENGE BUT THE MOST SIGNIFICANT WAVE MOVING THROUGH THE MIDWEST LOOKS TO BE THIS WEEKEND. GFS DOES NOT DEVELOP MUCH PRECIP SOUTHWEST TOWARD THE AREA WHILE THE ECMWF DOES DEVELOP MORE QPF THAN THE GFS. HAVE NOT MADE ANY SIGNIFICANT CHANGES TO THE EXTENDED WITH THIS PACKAGE. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 68 91 64 90 / 40 20 0 0 HOBART OK 71 94 66 90 / 30 20 10 10 WICHITA FALLS TX 72 96 68 88 / 30 30 20 20 GAGE OK 65 89 60 88 / 40 10 0 10 PONCA CITY OK 67 87 60 88 / 60 20 0 0 DURANT OK 70 91 66 86 / 40 30 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 02/22
Hazardous weather outlook, Jul 20, 9:10 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
910 PM CDT MON JUL 20 2009
OKZ004>048-050>052-TXZ083>090-211000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
910 PM CDT MON JUL 20 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT TO THE
NORTH OF A LINE FROM BUFFALO... TO GUTHRIE... TO CHANDLER.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT FOR THE
REMAINDER OF THE MAIN BODY OF OKLAHOMA SOUTH OF THE MODERATE RISK
AREA...AND FOR ALL OF WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THROUGH 5 AM.
IMPACTS...
DAMAGING WIND GUSTS TO 75 MPH AND HAIL TO THE SIZE OF GOLF BALLS
WILL BE POSSIBLE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR THE THREAT OF SEVERE WEATHER THROUGH
TONIGHT.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS DEVELOPED DURING THE EARLY EVENING IN
THE VICINITY OF A WARM FRONT LOCATED FROM NORTHEAST OKLAHOMA INTO
CENTRAL KANSAS. THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS
AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE CENTRAL PLAINS AND A
COLD FRONT PUSHES SOUTHWARD FROM KANSAS INTO OKLAHOMA. THE STORMS
ARE EXPECTED TO DEVELOP INTO ONE OR MORE LARGE COMPLEXES OVERNIGHT
THAT WILL SWEEP SOUTH TO SOUTHEAST ACROSS THE AREA.
ISOLATED TORNADOES CAN NOT BE RULED OUT WITH DISCRETE STORMS IN
NORTH CENTRAL OKLAHOMA DURING THE EVENING. HOWEVER...AS THE STORMS
BECOME MORE ORGANIZED LATER TONIGHT...THE MAIN THREATS WILL BE
DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...VERY HEAVY RAIN AND
FREQUENT LIGHTNING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY JUL 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LIKELY LINGER INTO EARLY TUESDAY... MAINLY OVER
CENTRAL AND EASTERN OKLAHOMA... BEFORE ENDING LATER IN THE DAY.
THERE IS A POSSIBILITY OF ANOTHER NIGHTTIME THUNDERSTORM COMPLEX
AFFECTING PARTS OF THE AREA THURSDAY NIGHT INTO EARLY FRIDAY.
THUNDERSTORM CHANCES THEN WILL RETURN TO MUCH OF THE AREA SATURDAY
INTO SUNDAY... AS A COLD FRONT MOVES SOUTH THROUGH THE AREA.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.
CJS/IIIn the hours before
Local storm report, Jul 20, 11:14 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1114 PM CDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND GST 7 SSW ALVA 36.71N 98.72W
07/20/2009 M71 MPH WOODS OK MESONET
&&
JBOWENLocal storm report, Jul 20, 11:23 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1123 PM CDT MON JUL 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM HAIL MENO 36.39N 98.18W
07/20/2009 E1.75 INCH MAJOR OK AMATEUR RADIO
&&
FMSpecial weather statement, Jul 21, 12:00 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1200 AM CDT TUE JUL 21 2009 OKZ008-210545- KAY OK- 1200 AM CDT TUE JUL 21 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY. A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF NARDIN AT 1159 PM CDT...MOVING EAST AT 40 MPH. OTHER STRONG STORMS WERE LOCATED NEAR WELLINGTON KANSAS...MOVING SOUTH. THESE STORMS WILL OVERTAKE KAY COUNTY BETWEEN MIDNIGHT AND 1 AM. HEAVY RAIN...FREQUENT LIGHTNING...SMALL HAIL AND WINDS AROUND 50 MPH ARE LIKELY. SEVERE WEATHER REMAINS POSSIBLE. BURKE
Special weather statement, Jul 21, 12:02 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1202 AM CDT TUE JUL 21 2009 OKZ009-010-014-015-210545- ROGER MILLS OK-DEWEY OK-WOODWARD OK-ELLIS OK- 1202 AM CDT TUE JUL 21 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY...ELLIS...ROGER MILLS AND WOODWARD COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS DEVELOPING FROM 6 MILES WEST OF SHATTUCK TO 5 MILES NORTHWEST OF MUTUAL AT 1202 AM CDT...MOVING SOUTH AT 35 MPH. FREQUENT LIGHTNING...SMALL HAIL AND WINDS AROUND 50 MPH ARE LIKELY. SOME STORMS MAY BECOME SEVERE. BURKE
Local storm report, Jul 21, 12:57 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1257 AM CDT TUE JUL 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM TSTM WND GST BRAMAN 36.92N 97.33W
07/21/2009 M65 MPH KAY OK EMERGENCY MNGR
&&
FMLocal storm report, Jul 21, 1:01 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
101 AM CDT TUE JUL 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND GST BRAMAN 36.92N 97.33W
07/21/2009 M78 MPH KAY OK EMERGENCY MNGR
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 76 min |
| Jul 20, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 72 min |
| Jul 20, 10:02 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 58 min |
| Jul 20, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 94 min |
| Jul 20, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 79 min |
| Jul 20, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 64 min |
| Jul 20, 11:36 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 69 min |
| Jul 20, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major, Woodward | 79 min |
| Jul 20, 11:50 PM CDT | Severe Thunderstorm Warning | OUN | Major | 25 min |
| Jul 21, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 67 min |
| Jul 21, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 67 min |
| Jul 21, 12:49 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Dewey, Kingfisher and 1 more | 71 min |
| Jul 21, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Kiowa, Washita | 78 min |
| Jul 21, 2:12 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens and 1 more | 78 min |
| Jul 21, 2:55 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 80 min |
| Jul 21, 5:04 AM CDT | Severe Thunderstorm Warning | OUN | McClain, Pontotoc, Pottawatomie, Seminole | 41 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.